Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 55, NWS Austin/San Antonio, TX

September 7, 20108 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 7, 2010, 11:22 AM CDT for 8 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2010, 11:22 AM CDT (16:22 UTC)
Expired
Sep 7, 2010, 2:15 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Atascosa County, TX, Bandera County, TX, Bexar County, TX, Comal County, TX, Guadalupe County, TX, Karnes County, TX, Medina County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 52 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 12:00 PM CDTHEAVY RAIN 23 E Calaveras Lake, TXCALAVERAS LAKE REPORTED WINDS OF 35 TO 45 MPH ALONG WITH HEAVY RAINFALL ABOUT 2 INCHES.
Sep 7, 12:50 PM CDTFLASH FLOOD5 Nw San Antonio, TXSAN ANTONIO CURRENTLY HAS 17 ROADS CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 88 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 4.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2010-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1004 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2010-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1004 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WGUS54 KEWX 071622
FFWEWX
TXC013-019-029-091-187-255-325-493-071915-
/O.NEW.KEWX.FF.W.0055.100907T1622Z-100907T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 AM CDT TUE SEP 7 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ATASCOSA COUNTY...
  EXTREME EAST CENTRAL BANDERA COUNTY...
  BEXAR COUNTY...
  SOUTH CENTRAL COMAL COUNTY...
  SOUTHWESTERN GUADALUPE COUNTY...
  WEST CENTRAL KARNES COUNTY...
  EXTREME EAST CENTRAL MEDINA COUNTY...
  WILSON COUNTY...

* UNTIL 215 PM CDT.

* AT 1116 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM 
  THE RAINBANDS OF TROPICAL STORM HERMINE OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINDCREST...UNIVERSAL CITY...TIMBERWOOD PARK...THE DOMINION...
  TERRELL HILLS...SUTHERLAND SPRINGS...STOCKDALE...ST. HEDWIG...
  SOMERSET...SHAVANO PARK...SELMA...SEA WORLD...SCHERTZ...SAN
  ANTONIO...POTH...OLMOS PARK...LYTLE...LIVE OAK...LEON VALLEY...LEON
  SPRINGS...LEMING...LACKLAND AFB...LA VERNIA...KOSCIUSKO...KIRBY...
  HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...FLORESVILLE...
  ELMENDORF...CROSS MOUNTAIN...CHINA GROVE...CALAVERAS LAKE...
  BULVERDE AND ALAMO HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

&&

LAT...LON 2971 9880 2975 9842 2946 9814 2915 9784
      2888 9818 2909 9881

$$
1 follow-up statement
254 
WGUS74 KEWX 071730
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT TUE SEP 7 2010

TXC013-019-029-091-187-255-325-493-071915-
/O.CON.KEWX.FF.W.0055.000000T0000Z-100907T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BANDERA TX-GUADALUPE TX-BEXAR TX-MEDINA TX-WILSON TX-
ATASCOSA TX-KARNES TX-
1230 PM CDT TUE SEP 7 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR WEST
CENTRAL KARNES...NORTHERN ATASCOSA...WILSON...EXTREME EAST CENTRAL
MEDINA...BEXAR...SOUTHWESTERN GUADALUPE...EXTREME EAST CENTRAL
BANDERA AND SOUTH CENTRAL COMAL COUNTIES...

AT 1220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT AN ENHANCED AREA OF HEAVY RAINS AROUND THE CENTER OF HERMINE 
PRODUCING FLASH FLOODING OVER THE WARNED AREA.

DOPPLER RADAR IS SHOWING RAIN RATES OF ONE TO THREE INCHES OF RAIN 
PER HOUR.  MORE THAN 10 ROADS IN SAN ANTONIO ARE CLOSED.  WINDS ARE 
ALSO GUSTING AROUND 45 MPH. THE HEAVY RAIN WILL CONTINUE TO MOVE 
TOWARDS NORTHERN BEXAR COUNTY AND SOUTHERN COMAL.  THIS WILL LIKELY 
FLOOD MANY LOW WATER CROSSING AND MAKE DRIVING AROUND THESE AREAS 
DANGEROUS.

LOCATIONS IN THE WARNING AREA INCLUDE WINDCREST...UNIVERSAL CITY...
TIMBERWOOD PARK...THE DOMINION...TERRELL HILLS...ST. HEDWIG...SHAVANO
PARK...SELMA...SEA WORLD...SCHERTZ...SAN ANTONIO...OLMOS PARK...LIVE
OAK...LEON VALLEY...LEON SPRINGS...LACKLAND AFB...LA VERNIA...
KIRBY...HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...CROSS
MOUNTAIN...CHINA GROVE...BULVERDE AND ALAMO HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2971 9881 2975 9842 2946 9814 2915 9784
      2888 9818 2909 9881

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 6:24 AM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, Sep 7, 6:24 AM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 AM CDT TUE SEP 7 2010

.AVIATION...
TROPICAL STORM HERMINE MOVING NNW ACROSS S CENTRAL TX TODAY AND
TONIGHT WILL KEEP CONDITIONS VARIABLE MVFR-IFR IN WIDESPREAD
SHRA/TSRA. CIGS AND VSBYS WILL OCCASIONALLY DIP TO LIFR.
CONDITIONS AT KDRT WILL OCCASIONALLY BE VFR ON THE DRIER WEST
SIDE OF HERMINE. WIND DIRECTION WILL VARY DEPENDING ON LOCATION OF
HERMINE...HOWEVER SPEEDS OF 10-25 KNOTS WILL BE COMMON WITH GUSTS
OF 35-45 KNOTS POSSIBLE IN THE NE QUADRANT OF HERMINE TODAY.

&&

.PREV DISCUSSION... /ISSUED 541 AM CDT TUE SEP 7 2010/

DISCUSSION...
APOLOGIES FOR LATE FORECAST DISCUSSION THIS MORNING...AS ROBUST
FORWARD SPEED OF THE TROPICAL STORM WILL RESULT IN SOME TROPICAL
STORM FORCE WINDS INTO THE SOUTHERN PART OF SOUTH CENTRAL
TEXAS...PROMPTING A HASTY ISSUANCE OF AN HLS FOR THREE COUNTIES.
A TORNADO WATCH WAS ALSO ADDED FOR SE COUNTIES...AND THE THREAT
FOR ISOLATED TORNADOES WILL PROBABLY ADVANCE TOWARD THE I-35
COUNTIES BY MIDDAY. WITH A SLIGHTLY FASTER SPEED OF HERMINE
FACTORED INTO THE FORECAST...SOME LOWERING OF HIGHEST STORM TOTALS
WAS TAKEN DOWN TO 8-10 INCHES. THE CORE OF HERMINE WILL LIKELY
PUSH OUT OF OUR CWA WITHIN A FEW HOURS OF MIDNIGHT TONIGHT. THUS
SOME FURTHER LOWERING OF EXPECTED STORM TOTALS MAY BE CONSIDERED
LATER THIS MORNING. DEEP TROPICAL MOISTURE WILL CONTINUE TO BE A
CONCERN IN THE WAKE OF HERMINE DURING THE DAY WEDNESDAY...SO NO
CHANGES TO THE FFA WINDOW IS BEING CONSIDERED AT THIS TIME. WIND
ADVISORY IS IN GOOD SHAPE FOR NOW...BUT WILL PROBABLY BE TRIMMED
OVER THE WESTERN COUNTIES LATER THIS MORNING.

BY THURSDAY...HIGH HEAT INDICES WILL BECOME THE NEW CONCERN AS THE
MOIST SOILS WILL BE BAKED UNDER A STRONG BUILDING UPPER RIDGE.
THIS RIDGE IS EXPECTED TO BE CENTERED DIRECTLY OVER OR VERY CLOSE
TO SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL DAYS...SO WILL TREND
DRIER ON RAIN CHANCES BY THIS WEEKEND. SOME SLIGHT UNDERCUTTING OF
MEDIUM RANGE HIGH TEMPS WAS MADE TO TEMPS DUE TO THE LARGE
AMOUNTS OF MOISTURE EXPECTED TO BE IN THE SOILS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  76  90  77  93 / 100 100  70  30  20
AUSTIN BERGSTROM INTL AIRPORT  82  75  90  77  93 / 100 100  70  30  20
NEW BRAUNFELS MUNI AIRPORT     82  75  90  77  93 / 100  90  70  30  20
BURNET MUNI AIRPORT            80  74  86  75  89 / 100 100  70  30  20
DEL RIO INTL AIRPORT           86  71  91  76  94 /  70  50  20  20  10
GEORGETOWN MUNI AIRPORT        82  75  88  76  92 / 100 100  70  30  20
HONDO MUNI AIRPORT             81  73  89  77  93 / 100  70  60  20  20
SAN MARCOS MUNI AIRPORT        83  75  90  76  93 / 100  90  70  30  20
LA GRANGE - FAYETTE REGIONAL   84  77  89  77  91 / 100  80  70  30  30
SAN ANTONIO INTL AIRPORT       81  76  88  78  92 / 100  80  70  30  20
STINSON MUNI AIRPORT           82  76  89  77  93 / 100  80  70  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
TROPICAL STORM WIND WARNING FROM 11 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...FRIO...KARNES.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...
LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON.

WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT FOR
THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...MAVERICK...MEDINA...REAL...UVALDE...WILSON...ZAVALA.

FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BLANCO...BURNET...
DIMMIT...EDWARDS...GILLESPIE...KENDALL...KERR...KINNEY...LLANO...
MAVERICK...REAL...UVALDE...VAL VERDE...ZAVALA.

&&

18/01
Hazardous weather outlook, Sep 7, 5:25 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 AM CDT TUE SEP 7 2010

TXZ171>173-183>194-202>209-217>225-228-081030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
525 AM CDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS SOUTH CENTRAL TEXAS
TODAY AND TONIGHT WILL RESULT IN VERY HEAVY RAINFALL AND THE
POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING. ISOLATED
TORNADOES ARE POSSIBLE MAINLY EAST OF I35 TODAY AND THIS EVENING.
A TROPICAL STORM WIND WARNING IS IN EFFECT FOR
FRIO...ATASCOSA...AND KARNES COUNTY FROM 11 AM UNTIL 4 PM TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO WEST
CENTRAL TEXAS WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING
STILL POSSIBLE. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO
THURSDAY INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM
RUNOFF FROM ANY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION MAY BE NEEDED TODAY...TONIGHT...OR WEDNESDAY.

In the hours before

Special weather statement, Sep 7, 9:33 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
933 AM CDT TUE SEP 7 2010

TXZ204-205-219>224-071500-
ATASCOSA-BEXAR-DEWITT-FRIO-GONZALES-KARNES-MEDINA-WILSON-
933 AM CDT TUE SEP 7 2010

...THE CENTER OF TROPICAL STORM HERMINE IS MOVING INTO
ATASCOSA...BEXAR...DEWITT...FRIO...GONZALES...KARNES...MEDINA AND
WILSON COUNTIES...

AT 854 AM CDT...NWS METEOROLOGISTS ARE TRACKING THE CENTER OF
HERMINE NEAR GEORGE WEST...MOVING NORTH AT 17 MPH.

PEOPLE IN ATASCOSA...EASTERN FRIO...KARNES...SOUTHEASTERN MEDINA...
SOUTHERN BEXAR...SOUTHERN WILSON...SOUTHWESTERN DEWITT AND
SOUTHWESTERN GONZALES COUNTIES...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 9:50 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 AM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      1 N AUSTIN              30.28N  97.74W
09/07/2010                   TRAVIS             TX   DEPT OF HIGHWAYS

            POSTON LANE AND HOEKE LANE ARE CLOSED IN THE CARSON
            CREEK AREA.

&&

EVENT NUMBER EWX1000451

MCDONALD
Special weather statement, Sep 7, 9:56 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 AM CDT TUE SEP 7 2010

TXZ208-209-223-225-071600-
CALDWELL-FAYETTE-GONZALES-LAVACA-
956 AM CDT TUE SEP 7 2010

...A STRONG THUNDERSTORM WAS AFFECTING CALDWELL...FAYETTE...GONZALES
AND LAVACA COUNTIES...

AT 953 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
NEAR MOULTON...MOVING NORTHWEST AT 45 MPH.

PEOPLE IN EASTERN CALDWELL...NORTHEASTERN GONZALES...NORTHWESTERN
LAVACA AND SOUTHWESTERN FAYETTE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...MOULTON AND WAELDER...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 10:04 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 AM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      5 SE AUSTIN             30.22N  97.68W
09/07/2010                   TRAVIS             TX   DEPT OF HIGHWAYS

            POSTON LANE AND HOEKE LANE ARE CLOSED IN THE CARSON
            CREEK AREA.

&&

CORRECTED LOCATION

EVENT NUMBER EWX1000451

MCDONALD
Special weather statement, Sep 7, 10:46 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1046 AM CDT TUE SEP 7 2010

TXZ204>207-219>224-071645-
ATASCOSA-BEXAR-COMAL-DEWITT-FRIO-GONZALES-GUADALUPE-KARNES-MEDINA-
WILSON-
1046 AM CDT TUE SEP 7 2010

...THE CENTER OF TROPICAL STORM HERMINE IS MOVING INTO
ATASCOSA...BEXAR...COMAL...DEWITT...FRIO...GONZALES...GUADALUPE...
KARNES...MEDINA AND WILSON COUNTIES...

AT 1042 AM CDT...NWS METEOROLOGISTS ARE TRACKING THE CENTER OF
TROPICAL STORM HERMINE NEAR CAMPBELLTON...MOVING NORTHWEST AT 25 MPH.

PEOPLE IN BEXAR...EASTERN MEDINA...GUADALUPE...NORTHEASTERN FRIO...
NORTHERN ATASCOSA...NORTHERN KARNES...SOUTHEASTERN COMAL...WESTERN
DEWITT...WESTERN GONZALES AND WILSON COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...LACKLAND AFB AND LEON VALLEY...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 11:12 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 AM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       7 SE NEW BERLIN         29.41N  98.01W
09/07/2010  M2.18 INCH       GUADALUPE          TX   COCORAHS

            0.93 INCHES IN THE PAST 2.5 HOURS.

&&

EVENT NUMBER EWX1000452

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 3:14 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca4 hr
Sep 7, 4:51 AM CDTInland Tropical Storm WarningEWXAtascosa, Bexar, Frio, Karnes, Wilson9 hr
Sep 7, 5:49 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Sep 7, 7:06 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca4 hr
Sep 7, 9:23 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more112 min
Sep 7, 9:33 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more102 min
Sep 7, 12:53 PM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Gillespie, Guadalupe and 5 more3 hr
Sep 7, 2:22 PM CDTFlash Flood WarningEWXBexar3 hr
Sep 7, 2:39 PM CDTFlash Flood WarningEWXBandera, Blanco, Edwards, Gillespie, Kerr3 hr
Sep 7, 3:37 PM CDTTornado WarningEWXFayette, Gonzales, Lavaca23 min
Sep 7, 3:43 PM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more3 hr
Sep 7, 3:52 PM CDTTornado WarningEWXDeWitt, Gonzales, Lavaca23 min
Sep 7, 4:03 PM CDTAreal Flood AdvisoryEWXBastrop, Burnet, Caldwell, Hays, Travis, Williamson117 min
Sep 7, 4:16 PM CDTTornado WarningEWXFayette, Gonzales, Lavaca29 min
Sep 7, 4:36 PM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Sep 7, 4:42 PM CDTTornado WarningEWXDeWitt33 min
Sep 7, 5:19 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Guadalupe, Hays, Travis116 min
Sep 7, 5:28 PM CDTFlash Flood WarningEWXBastrop, Hays, Travis, Williamson3 hr
Sep 7, 5:35 PM CDTAreal Flood AdvisoryEWXBexar115 min
Sep 7, 6:11 PM CDTTornado WarningEWXBastrop, Travis34 min
Sep 7, 6:41 PM CDTTornado WarningEWXTravis, Williamson19 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.